# SDR 97UAL900022

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER LOOSE ON FORWARD CABIN DOOR 2L.  SECURED DOOR 2L EMERGENCY EXIT LIGHT COVER, OPS CHECK GOOD.
